A 42-year-old male asked:
was on 300mg gabapentin 3 times a day for 30 days. odds of having nasty withdrawal symptoms?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
You don't say what: you are on it for, unless it is being prescribed off-label for headache, or to augment your antidepressant. Neither of these purposes are indications for gabapentin. In general, withdrawal symptoms are mild and few and far between, but I ALWAYS recommend tapering off any anticonvulsant medication, and NEVER stopping them suddenly unless there is a severe side effect.
Answered on Apr 1, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My bloodwork on a day 3 drawl showed i have 165 on my chlomid challenge test what does that mean for me and my dreams of becoming a mom
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month